# SDR SWAA2016022549370

- Difficulty date: December 18, 2015
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 63,229 hours, 37,600 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8200Y8
- Part serial: WN0006
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG CTR DOOR CRACKED.  R & R DOOR ASSEMBLY IAW MM.
